# SDR MASA200500700

- Difficulty date: September 3, 2005
- Submitted: October 19, 2005
- Operation: Air carrier
- Aircraft: N930LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15030
- Aircraft time: 1,522 hours, 1,019 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Warning Light
- Condition: False Activation
- Location: Elevator
- Stage of operation: NR
- How discovered: V
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ASH - 6613 LAS, THE CREW REPORTED AN ELEVATOR SPLIT CAUTION MESSAGE UPON LANDING.  THE FAULT CLEARED WHILE AWAITING MAINTENANCE.  MAINTENANCE PERFORMED A SYSTEM RESET AND OPERATIONAL CHECK WITH NO FAULTS NOTED.
